×

Bemerkung über die Verteilung von Ziffern in Cantorschen Reihen. (German) Zbl 0267.10070


MSC:

11K16 Normal numbers, radix expansions, Pisot numbers, Salem numbers, good lattice points, etc.
PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] I. Niven: Irrational numbers. Carus Monographs, 11, 1956. · Zbl 0070.27101
[2] T. Šalât: Eine metrische Eigenschaft der Cantorschen Entwicklungen der reellen Zahlen und Irrationalitätskriterien. Czechosl. Math. J. 14 (89), (1964), 254-266. · Zbl 0139.27905
[3] T. Šalât: Zu einigen Fragen der Gleichverteilung (mod 1). Czechosl. Math. J. 18 (93), (1968), 476-488. · Zbl 0162.34701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.